Author Topic: Question for the ladies of a delicate nature  (Read 2170 times)

0 Members and 1 Guest are viewing this topic.

Offline april65

  • Registered member
  • *
  • Posts: 10
Question for the ladies of a delicate nature
« on: Thursday April 30, 2009, 09:59:20 PM »
Hi girls, i havn,t posted on this forum for quite a while but would just like to ask if any of you have the same problems as me, i,ve had HS for a number of years now which only affects my groin,and my vulval area, over the last couple of years i have started to become more and more uncomfortable with cracks on the skin of my vulva as you can imagine these are very sore, i get a lot of problems on my vulva with the HS anyway and was wondering if maybe these cracks could be something to do with it, i saw my Dr last year about this and also abnormal bleeding which at the time seemed to be more of a concern than the cracks, anyway the bleeding turned out to be hormonal and the cracks were never even mentioned, as you all know it,s embarrassing enough going to see the Dr and getting your bits out so i,ve put off going back, i,m going to make an appointment for next week as my HS is causing problems at the moment and  these cracks are adding to my misery, was just wondering if anyone else has similar problems and if it is related to HS, if anyone can be of any help i would be really grateful
Many thanks from a very sore April 65 :-[

Offline CalamityJane

  • SkinCell Grand
  • of Whimsy
  • *****
  • Posts: 3291
  • Gender: Female
  • Dogs speak every language!
Re: Question for the ladies of a delicate nature
« Reply #1 on: Friday May 01, 2009, 04:31:52 AM »
Hi April, that sounds so very painful. I'm so sorry.

I don't have HS, but there are a number of members here who do.....I'm sure they will be along with help and advice for you.

Take care.......

Jane
It's a good day when you laugh!

Offline Celery Peach

  • Senior Member
  • ****
  • Posts: 299
    • Baby Goth Knits
Re: Question for the ladies of a delicate nature
« Reply #2 on: Friday May 01, 2009, 10:16:18 AM »
Hi April

I have HS too

Its hard to understand what you mean but it doesnt sound like anything I have heard of relating to the HS. It sounds more like to me that it could be related to the hormonal problem. I wonder if you are having dryness making it sore also as this would also relate to the hormones. It may be that the cracks will get better if they get to the bottom of the hormone inbalance or it may just be the changing flora which is natural to some degree as we get older. You could try having a little chat with the practise nurse if you dont feel you dont want to put yourself through it with the doctor again. Its obvious that it isnt quite right and it is causing you discomfort so it is something you need to get sorted.

I dont think it sounds like a HS problem. Could it be...

Quote
Vaginal atrophy (atrophic vaginitis) is thinning and inflammation of the vaginal walls due to a decline in estrogen. Vaginal atrophy occurs most often after menopause, but it can also develop during breast-feeding or at any other time your body's estrogen production declines.

If it is this then you might benefit from Estrogen creams, pesseries or tablets.

I hope you get some relief soon, as if the HS isnt giving you enough to cope with, take care